# SDR IPXA2016042002385

- Difficulty date: March 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING REAR SPAR UPPER CAP CORRODED XORS 683.  REPAIRED LT WING SPAR CAP CORROSION IAW EA 011-5710-01-A6200, REV  IR AND EO MD11-5710-60509-A.
